# SDR HALA2013050700065

- Difficulty date: May 7, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 40,998 hours, 7,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 900 MID GALLEY AFT DIVIDER, SEAT TRACKS BOTH SIDES CORRODED SEVERELY.  SEAT TRACKS R & R IAW SRM 51-40-02, REV 92.
